MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation was informed of an incident during aquablation therapy while the patient was under anesthesia in the operating room, in which the handpiece of the hydros robotic system generated an unspecified error code related to the cystoscope.In response to this error, the treating surgeon made the decision to convert the procedure to a transurethral resection of the prostate (turp) in order to complete the treatment.There were no adverse health consequences to the patient as a result of this event.
 
Additional Manufacturer Narrative
The hydros handpiece was not returned for investigation.Three (3) good faith efforts were made by procept to retrieve the hydros handpiece without success.The treatment log files were reviewed and found no errors.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for the hydros robotic system hy1000t-us/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.A review of the device history record (dhr) for hydros handpiece lot number hh1000-a/24c04885 and was conducted, which confirmed that there was two (2) non-conformances were issued to this lot during the manufacturing process that could potentially be related to the reported event.The lot was segregated and the affected units were reworked and re-inspected as part of procepts handpiece final inspection process.Upon re-inspection, the lot met all required specifications and was deemed acceptable to be released for distribution.Um0401-00 rev d user manual table 5 error messages: e917: reconnect component 1.Release foot pedal.2.Check status panel for source of issues 3.Reconnect or replace component as needed until status becomes green 4.Click ok to clear alert; may require realignment and replanning if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key21646327
Report Number3012977056-2025-00094
Device Sequence Number7713567
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172611301024C04885R1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale